# SDR DU4R2020051900022

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-08-02(H): TABLE 3/ PART 3: BOEING SB 737-53A1360,IR,PART 3. CABIN B.S 380 FORWARD SIDE OF FRAME STRINGER CLIP UPR HORIZ. FLANGE AFT FASTENER HOLE IS CRACKED AT STRINGER 15R
